Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Am i suffering from any viral fever or it is something else ?

hi. i m30 yrs old female. i have sore throat since friday evening , sat night had fever as well .didnt chk but took crocin.sunday i was feeling feverish n sore i took crocin n augmentin650 at night.after about 3 hrs after dinner i started feeling pin in tummy n had motion. this got repeated after an hr again. i took an econorm sachet n went to sleep. today i m not feelin very god, bad dry cough , had two doses of crocin n augmentin. had a bout of apain in abdomen followed by motion
Asked On : Tue, 7 Sep 2010
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi shailee;
welcome to HealthcareMagic
The fever & sore throat can be a viral infection so after taking medicines you felt better.As for the motion part Augmentin itself in few people causes loose motions ;it is a side effect of Amoxycillin .No need to worry its a drug induced diarrhoea it will settle by itself; if it does not subside please consult a doctor.

Answered: Tue, 29 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor